# SDR QXEA9700127

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Component: Fokker, 5515800106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT IN CEILING CENTER POSITION BURNED OUT.  REPLACED CIRCUIT BOARD FOR EXIT LIGHT AND PERFORMED OPERATIONAL CHECK, CHECKS GOOD.
